Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful itchy bumps in labia minora, white discharge. History of candida infection

Hello, I'm a 23 year old sexually active female. I have recently noticed painful itchy bumps(rash-like) on my labia minora. There is also a lot of lumpy white discharge, it doesn't smell and the skin covering my clitoris is very itchy at times. Unbearably itchy. I have had Candida before and I'm not sure if it is caused by it or the state of our toilets at school.
Please help me
Asked On : Wed, 1 May 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From history it seems that this is Candidia infection with super added bacterial infection.
Go for oral antibiotic medicine for clearing bacterial infection.
Apply anitibiotic, anti-fungal cream locally.
Go for oral anti-fungal medicine like Flucanozole 150 mg once in a week for 4 weeks.
Keep local hygiene dry, clean and hygienic.
Avoid going for toilet out side.
Ok and bye.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor